# SDR FDEA201302270475

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 40,849 hours, 14,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ferrule
- Part number: A54612700200
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FERRULE IS CRACKED COMPLIED WITH EA 6-5450-T0300139 REV NR PS P1 - NACELLES/PYLON PRECOOLER FERRULE CRACK ON NR 2 PYLON REF WR 54-50 6954.
